# SDR 2000UALA00262

- Difficulty date: May 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 13,148 hours, 2,082 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN GALLEY AREA.  CIRCUIT BREAKERS PULLED AND SMELL SUBSIDED.  *S/D*  PLASTIC FOOD WRAP STUCK IN BACK OF OVEN CAUSING SMELL.  REPLACED OVEN.
